# SDR ML22004F00000

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N455SC
- Make and model: Beech 300BEECH
- Aircraft serial: FL384
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Condition: Wrong Part
- Location: Power Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST PHASE 1 INSPECTION BEING CONDUCTED, NO EXTERNAL POWER WAS ABLE TO BE APPLIED TO THE AIRCRAFT.  TROUBLESHOOTING THE EXTERNAL POWER SYSTEM REVEALED THAT A ZENER DIODE HAD BEEN INSTALLED ON THE A124 EXTERNAL POWER RELAY AT THE FACTORY.  THIS CREATED AN OVERCURRENT CONDITION, WHICH WAS BLOWING THE A260 POWER CONTROL CIRCUIT BOARD  3 OF THESE BOARDS HAD BEEN BLOWN BEFORE THIS DIODE WAS FOUND.  NO REFERENCE TO THIS DIODE WAS FOUND IN THE WIRING DIAGRAMS.  RAC TECHNICAL SUPPORT WAS NOTIFIED AND THY CONFIRMED THAT THE DIODE WAS NOT SUPPOSED TO BE INSTALLED ON THIS RELAY.  THE AIRCRAFT WAS RETURNED TO THE ORIGINAL PRINT CONDITION AND RETURNED TO SERVICE.
